I got the abilify injection yesterday,
And I’ve only been on the pills a week,
So I really doubt these cold/flu symptoms are related.
However, I still want to ask,
Did this happen to anyone else?
I feel like I probably got a bug over the weekend.
Nope. Doesn’t happen to me. Quite the opposite in fact I only get a cold once or twice a year. I’m on abilify 15mg. I doubt its related to abilify.
Now that I’ve posted the question, of course,
I’m pretty sure its just coincidence.
Could be your body adjusting to the pills what are your symptoms?
Anything is possible, but I haven’t heard of that. More likely, the stress you’ve been feeling has weakened your immune system and made you catch a virus. You can always call your doctor to report symptoms if you’re concerned. Do you just have like a sore throats or stuffy nose or something?
I hope you feel better soon.
I’ve been coughing, sore, fatigued, and as of about twenty minutes ago, vomiting.
100% its a virus.
Can’t be the pills,
But I’ll call tomorrow just in case.
Well, fatigue and vomiting could be the meds. Risperidone made me tired and nauseous. Coughing, probably not so much.